# SDR AALA20120729004

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 68,101 hours, 24,507 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BOTTLE BELOW LIMITS.  REMOVED AND REPLACED CREW O2 BOTTLE.  OPS CHECK NORMAL.
